# SDR 20001101SH005

- Difficulty date: October 9, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N7405
- Make and model: Cessna T207
- Aircraft serial: 20700147
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Defective
- Location: Right
- Part time: 534 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON INITIAL POWER-UP FOR THE FLIGHT''S TAKEOFF ROLL, THE ENGINE LOST SUBSTANTIAL POWER.  THE PILOT ROLLED OFF TO A TAXIWAY AND SHUT DOWN.  AFTER TROUBLESHOOTING THE IGNITION SYSTEM, THE RIGHT MAGNETO WAS FOUND DEFECTIVE AND REPLACED WITH NEW.  RUN-UP SATISFACTORY.  (X)
